I had for the very first time unprotected sex with my boyfriend on the 26th and he ejaculated in me. The following day, the same occurred again. So in total, it happened twice.
I'm not a virgin by any means and never thought of the idea of unprotected sex but somehow I thought I could depend on my cycle for the "safest" time period. After thinking it through, I realized that relying on my cycle is a completely stupid idea so I bought a Plan B pill and took it on the 28th. I know the pill is most effective 12-24 hours after but still effective up to 72 hours so I was still around the 48 hour range when I took it.
I had my period on the 21st and it ended pretty much around the 25th and we had unprotected sex on the 26th and 27th. I do write my period down on a calendar every month to keep track and my cycle is generally 32 days. I'm pretty normal (freakishly normal) so I thought "hey I just finished my period so it's kinda safe to have sex now since I'm not going to ovulate until maybe the 3rd of Jan."
Being the worry freak that I was, I realized I can't simply depend on my cycle so I took the pill.
Today is the 30th and I took the pill on the 28th. Starting yesterday I started getting some white discharge and I usually get that before I'm ovulating or while I'm ovulating so I was wondering whether the plan B pill made me ovulate early? Or something?
Is this normal?
What are the chances that I will get pregnant?
According to my knowledge I think it's very slim but I would like some opinion on this and some reassurance.
Thank you and I won't do anything so stupid again.
Posts: 4 | Registered: Dec 2011
| IP: Logged |
Volunteer Assistant Director
Member # 90293
Right after a period is often considered a woman's less fertile time, but there's no way to know what is going on in each woman's body, so there's no way to guess what your specific risk was.
I know you're used to getting this discharge when you ovulate, so it means ovulation to you, but it's important to remember that you just took a large dose of hormone so it's going to change things in your body. One of the things Plan B can do is affect the lining of the uterus, so that may be why you're getting the discharge. This article on Plan B from www.webmd.com will give you some more information about how it works and how it can affect your body.
Our opinions are likely going to all be the same, because we work hard to make sure we are all giving accurate information. Unless you are charting ovulation by taking temperatures and testing cervical mucus you really can't know when you are ovulating. The most you can do now is wait to see if you get your period and if not, take a pregnancy test.
Do you want to discuss getting a more effective form of birth control for the future?
-------------------- ~Kat Scarleteen Volunteer
Humans are allergic to change. They love to say, "We've always done it this way." I try to fight that. That's why I have a clock on my wall that runs counter-clockwise. - Grace Hopper Posts: 876 | From: Seattle | Registered: Apr 2009
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.